Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 60, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 27, 2011, 12:31 PM CDT for Madison County, Marshall County, Morgan County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 12:31 PM CDT (17:31 UTC)
- Expired
- Apr 27, 2011, 1:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 57 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 8:08 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -359 m²/s²
- 0-3 km storm-relative helicity
- -197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
856
WFUS54 KHUN 271731
TORHUN
ALC089-095-103-271800-
/O.NEW.KHUN.TO.W.0060.110427T1731Z-110427T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1231 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
EASTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 100 PM CDT
* AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FLORETTE...
OR ABOUT 14 MILES EAST OF HARTSELLE...MOVING EAST AT 50 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
EDDY.
UNION GROVE.
COLUMBUS CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY
AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3436 8674 3454 8673 3455 8613 3453 8614
3451 8612 3452 8611 3441 8611 3441 8613
3440 8613 3440 8611 3432 8611
TIME...MOT...LOC 1731Z 273DEG 43KT 3445 8662
$$
KDW2 follow-up statements
618
WWUS54 KHUN 271745
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1245 PM CDT WED APR 27 2011
ALC103-271755-
/O.CAN.KHUN.TO.W.0060.000000T0000Z-110427T1800Z/
MORGAN AL-
1245 PM CDT WED APR 27 2011
...THE TORNADO WARNING FOR EAST CENTRAL MORGAN COUNTY IS CANCELED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY
AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3438 8658 3453 8655 3455 8613 3453 8614
3451 8612 3452 8611 3442 8611 3441 8613
3440 8613 3440 8611 3432 8611
TIME...MOT...LOC 1745Z 273DEG 43KT 3449 8647
$$
ALC089-095-271800-
/O.CON.KHUN.TO.W.0060.000000T0000Z-110427T1800Z/
MARSHALL AL-MADISON AL-
1245 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR EXTREME
SOUTHEASTERN MADISON AND CENTRAL MARSHALL COUNTIES...
AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF
UNION GROVE...OR ABOUT 12 MILES NORTH OF ARAB...MOVING EAST AT 50
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
HOPE...HEBRON...GUNTERSVILLE...GRANT AND COLUMBUS CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY
AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3438 8658 3453 8655 3455 8613 3453 8614
3451 8612 3452 8611 3442 8611 3441 8613
3440 8613 3440 8611 3432 8611
TIME...MOT...LOC 1745Z 273DEG 43KT 3449 8647
$$
KDW261
WWUS54 KHUN 271753
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1253 PM CDT WED APR 27 2011
ALC089-095-271802-
/O.EXP.KHUN.TO.W.0060.000000T0000Z-110427T1800Z/
MARSHALL AL-MADISON AL-
1253 PM CDT WED APR 27 2011
...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN MADISON AND CENTRAL
MARSHALL COUNTIES EXPIRES AT 100 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAS WEAKENED AND IS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...STRONG STRAIGHT LINE WINDS ARE STILL LIKELY ALONG THE
ASSOCIATED LINE OF STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY
AFTERNOON FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3438 8658 3453 8655 3455 8613 3453 8614
3451 8612 3452 8611 3442 8611 3441 8613
3440 8613 3440 8611 3432 8611
TIME...MOT...LOC 1752Z 273DEG 43KT 3448 8637
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 12:20 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 27, 12:20 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1220 PM CDT WED APR 27 2011
.UPDATE...FOR 18Z AVIATION DISCUSSION.
&&
.AVIATION...
UNSETTLED CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON WITH
ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE. WITHIN
THUNDERSTORMS...SEVERE WIND GUSTS AND LIFR CONDITIONS ARE POSSIBLE.
OUTSIDE OF THUNDERSTORMS...GUSTY WINDS ARE EXPECTED GIVEN THE TIGHT
SURFACE PRESSURE GRADIENT AHEAD OF THE APPROACHING SURFACE LOW.
WINDS WILL SUBSIDE SOME THIS EVENING...WITH MVFR CIGS EXPECTED
DURING THE OVERNIGHT HOURS. VFR CONDITIONS ARE EXPECTED BY THURSDAY
MORNING.
&&
.HYDROLOGY...SIGNIFICANT RIVER FLOOD EVENT POTENTIALLY UNFOLDING
ACROSS THE TN VALLEY TODAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES HAS
ALREADY FALLEN OVER THE LAST 36 HOURS ACROSS THE NW ALABAMA AND SRN
TN INCLUDING THE IRON CITY AND BIG NANCE BASINS. AMOUNTS SO FAR HAVE
BEEN LESS EAST OF I-65 WITH 1 TO LOCALLY 2 INCHES.
WITH SEVERAL ROUNDS OF ROBUST CONVECTION EXPECTED AHEAD OF THE LATE
EVENING FROPA...RAINFALL TOTALS OF 4 TO 5 INCHES SEEM LIKELY IN THE
IMPACTED BASINS. LATEST GUIDANCE INDICATES THAT MODERATE FLOODING IS
EXPECTED ALONG THE PAINT ROCK AND ELK RIVERS WITH MAJOR FLOODING
ALONG THE BIG NANCE NEAR COURTLAND. IN FACT...THE RIVER STAGE AT
COURTLAND IS FORECAST TO RISE TO 23 FEET BY THURSDAY MORNING. THIS
WOULD BE THE HIGHEST CREST THERE SINCE 1990 AND WOULD CAUSE
SIGNIFICANT IMPACTS IN AND NEAR COURTLAND.
RESIDENTS IN LAUDERDALE COUNTY SHOULD ALSO MONITOR THE PROGRESSION OF
SHOAL CREEK...WITH THE RIVER STAGE FORECAST TO RISE WELL ABOVE FLOOD
STAGE UPSTREAM AT IRON CITY.
&&
.DISCUSSION... /ISSUED 911 AM CDT WED APR 27 2011/
BUSY DAY ALREADY ACROSS THE TENNESSEE VALLEY WITH SIGNIFICANT DAMAGE
REPORTED EARLIER IN SEVERAL COUNTIES FROM OVERNIGHT/EARLY MORNING
QLCS AND HP SUPERCELLS. NEXT ROUNDS OF SCT CONVECTION WITH ELEVATED
HAIL CORES ALREADY TRACKING INTO NW AL. STORMS ACROSS NRN MS HAVE
SHOWN ROTATION...AND STORMS ACROSS NRN AL HAVE STARTED TO EXHIBIT HP
CHARACTERISTICS AS WELL.
LATEST SFC ANALYSIS SHOWS A COMPLEX LOW STRUCTURE FROM CENTRAL
INDIANA SOUTH TO THE ARKLATEX. THE ASSOCIATED COLD FRONT STRETCHES
SOUTH THROUGH EAST TEXAS. CLOSER TO THE HOME...THE EARLY MORNING
CONVECTION HAS LEFT A SMALL OUTFLOW BOUNDARY ACROSS OUR ERN COUNTIES.
WATER VAPOR IMAGERY AND PROFILER DATA SHOWS AN 80KT MID LEVEL JET
STREAK PUNCHING OUT OF THE ARKLATEX THIS MORNING. CONVECTION HAS
BEGUN TO FIRE ALONG THE APEX OF THIS JET STREAK. THIS WILL BE THE
AREA TO MONITOR THROUGH THE AFTN HOURS AS THE JET STREAK AND THE
ASSOCIATE U/L JET MAX PROGRESSES EAST. THE 12Z NAM SHOWS LARGE SCALE
ASCENT IN THE EXIT REGION OF THE H25 JET DURING THE AFTN. THIS WILL
BE COINCIDENT WITH MLCAPES ~2-2.5 KJ/KG AND LOW LEVEL HELICITY VALUES
IN EXCESS OF 600 M2/S2. THE ONLY MITIGATING FACTOR MAY BE RAIN COOLED
LOW LEVEL AIR DUE TO ONGOING CONVECTION...BUT THIS IS UNCERTAIN ATTM.
AM NOT PLANNING MAJOR CHGS TO FCST FOR NOW OTHER THAN TO TWEAK FOR
CURRENT CONDITIONS AND SHORT TERM TRENDS. TEMPS WILL BE HIGHLY
DEPENDENT ON BREAKS BETWEEN CONVECTIVE CLUSTERS...BUT NOT GOING TO
SWEAT THAT RIGHT NOW.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: FRANKLIN TN...LINCOLN...MOORE.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
DISCUSSION...15
AVIATION...JLLHazardous weather outlook, Apr 27, 10:23 AM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1023 AM CDT WED APR 27 2011 ALZ001>010-016-TNZ076-096-097-280100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1023 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL 200 PM CDT. AS OF 1000 AM...A ROUND OF SEVERE STORMS ALREADY TRACKED THROUGH THE TENNESSEE VALLEY DURING THE OVERNIGHT AND EARLY MORNING HOURS. ANOTHER LINE OF STRONG TO SEVERE THUNDERSTORMS IS CURRENTLY TRACKING INTO THE WESTERN PORTION OF THE AREA. SEVERAL ADDITIONAL ROUNDS OF SEVERE WEATHER ARE LIKELY THROUGH THE DAY AND INTO THE EVENING. THE ATMOSPHERE WILL QUICKLY DESTABILIZE THROUGH MIDDAY...CREATING A VOLATILE SITUATION ACROSS THE TENNESSEE VALLEY. THE POTENTIAL FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK WILL INCREASE...ESPECIALLY FROM THE LATE MORNING INTO THE EARLY EVENING. CLUSTERS OF SEVERE STORMS ARE EXPECTED TO FORM AHEAD OF...AND ALONG A STRONG COLD FRONT AND MOVE RAPIDLY ACROSS THE REGION. A POTENTIAL FOR STRONG...LONG TRACK TORNADOES EXISTS...IN ADDITION TO DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. RESIDENTS ACROSS THE TENNESSEE VALLEY ARE URGED TO REMAIN ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THE HEAVY RAINFALL FROM THESE THUNDERSTORMS IS EXPECTED TO INCREASE THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR FURTHER INFORMATION ON THIS THREAT...AND CONTINUE TO MONITOR RIVER FLOOD WARNINGS AS THEY ARE ISSUED FOR SEVERAL RIVERS AND STREAMS ACROSS THE TENNESSEE VALLEY. ALSO...WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY REACH ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN EFFECT THROUGH 8 PM WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS ANOTHER COLD FRONT PUSHES ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS EXPECTED FOR MUCH OF TODAY AND THIS EVENING.
In the hours before
Local storm report, Apr 27, 12:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1200 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM TSTM WND DMG HUNTSVILLE 34.73N 86.59W
04/27/2011 MADISON AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON A HOUSE. POSSIBLE TORNADO
DAMAGE.
&&
KWEBERLocal storm report, Apr 27, 12:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1204 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM TSTM WND DMG HUNTSVILLE 34.73N 86.59W
04/27/2011 MADISON AL EMERGENCY MNGR
TREES BLOWN ON SLAUGHTER AND EASTVIEW ROAD.
&&
KWEBERLocal storm report, Apr 27, 12:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1207 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM TSTM WND DMG HUNTSVILLE 34.73N 86.59W
04/27/2011 MADISON AL LAW ENFORCEMENT
TREES AND POWER LINES DOWN NEAR MOUNT SHARON AND HIGHWAY
231.
&&
KWEBERLocal storm report, Apr 27, 12:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1209 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM TSTM WND DMG 5 NE MOORES MILL 34.89N 86.45W
04/27/2011 MADISON AL PUBLIC
DAMAGE REPORTED AROUND BUCKHORN HIGH SCHOOL. POSSIBLE
TORNADO DAMAGE.
&&
KWEBERLocal storm report, Apr 27, 12:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1212 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 6 S SOMERVILLE 34.39N 86.80W
04/27/2011 MORGAN AL EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE.
&&
KWEBERLocal storm report, Apr 27, 12:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG HUNTSVILLE 34.73N 86.59W
04/27/2011 MADISON AL LAW ENFORCEMENT
POWERLINES DOWN NEAR RAINBOW AND NEIL ROAD.
1140 AM TSTM WND DMG 2 WNW CAPSHAW 34.78N 86.83W
04/27/2011 LIMESTONE AL PUBLIC
LARGE TREES BLOWN DOWN.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:28 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 32 min |
| Apr 27, 3:49 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 26 min |
| Apr 27, 3:53 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 4:02 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:09 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 36 min |
| Apr 27, 4:19 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 26 min |
| Apr 27, 4:33 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 27 min |
| Apr 27, 4:36 AM CDT | Tornado Warning | HUN | Lauderdale | 9 min |
| Apr 27, 4:40 AM CDT | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 35 min |
| Apr 27, 4:47 AM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 28 min |
| Apr 27, 4:59 AM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 31 min |
| Apr 27, 5:02 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 43 min |
| Apr 27, 5:14 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Madison, Marshall, Morgan | 46 min |
| Apr 27, 5:24 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 36 min |
| Apr 27, 5:27 AM CDT | Tornado Warning | HUN | Cullman | 48 min |
| Apr 27, 5:31 AM CDT | Tornado Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 27, 5:40 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 35 min |
| Apr 27, 5:58 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 47 min |
| Apr 27, 6:02 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 28 min |
| Apr 27, 6:09 AM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 36 min |
| Apr 27, 6:19 AM CDT | Tornado Warning | HUN | Marshall | 41 min |
| Apr 27, 6:20 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 40 min |
| Apr 27, 6:37 AM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 23 min |
| Apr 27, 6:44 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 46 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 27, 6:52 AM CDT | Tornado Warning | HUN | DeKalb, Jackson, Marshall | 38 min |
| Apr 27, 7:08 AM CDT | Tornado Warning | HUN | DeKalb | 37 min |
| Apr 27, 7:24 AM CDT | Tornado Warning | HUN | DeKalb, Jackson | 21 min |
| Apr 27, 7:25 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 20 min |
| Apr 27, 7:41 AM CDT | Tornado Warning | HUN | Jackson | 10 min |
| Apr 27, 8:22 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
| Apr 27, 8:41 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 34 min |
| Apr 27, 8:48 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 42 min |
| Apr 27, 9:05 AM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 25 min |
| Apr 27, 9:14 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 27, 9:20 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 27, 9:39 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 9:40 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 50 min |
| Apr 27, 9:57 AM CDT | River Flood Warning | HUN | Madison | 46 hr |
| Apr 27, 10:00 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 45 min |
| Apr 27, 10:03 AM CDT | River Flood Warning | HUN | Madison | 38 hr |
| Apr 27, 10:05 AM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 3 days |
| Apr 27, 10:08 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 9 hr |
| Apr 27, 10:08 AM CDT | River Flood Warning | HUN | Lawrence | 3 days |
| Apr 27, 10:12 AM CDT | Tornado Warning | HUN | Colbert, Franklin | 33 min |
| Apr 27, 10:37 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 38 min |
| Apr 27, 10:43 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 47 min |
| Apr 27, 10:53 AM CDT | Tornado Warning | HUN | Franklin, Lawrence, Morgan | 37 min |
| Apr 27, 10:58 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 47 min |
| Apr 27, 11:18 AM CDT | Tornado Warning | HUN | Limestone, Madison | 27 min |
| Apr 27, 11:26 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 49 min |
| Apr 27, 11:27 AM CDT | Tornado Warning | HUN | Limestone, Madison | 33 min |
| Apr 27, 11:30 AM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 30 min |
| Apr 27, 11:41 AM CDT | Tornado Warning | HUN | Jackson, Limestone, Madison | 34 min |
| Apr 27, 12:00 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 45 min |
| Apr 27, 12:04 PM CDT | Tornado Warning | HUN | Jackson, Madison | 26 min |
| Apr 27, 12:07 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 8 hr |
| Apr 27, 12:17 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 43 min |
| Apr 27, 12:25 PM CDT | Tornado Warning | HUN | Jackson | 20 min |
| Apr 27, 12:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 8 hr |
| Apr 27, 12:40 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison, Marshall | 65 min |
| Apr 27, 1:11 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 34 min |
| Apr 27, 1:29 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Madison, Marshall | 3 hr |
| Apr 27, 1:41 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 34 min |
| Apr 27, 2:09 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 17 min |
| Apr 27, 2:24 PM CDT | Tornado Warning | HUN | Cullman | 36 min |
| Apr 27, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 44 min |
| Apr 27, 2:43 PM CDT | Tornado Warning | HUN | Cullman, Morgan | 32 min |
| Apr 27, 2:51 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lauderdale | 24 min |
| Apr 27, 3:03 PM CDT | Tornado Warning | HUN | Cullman, Madison, Marshall, Morgan | 42 min |
| Apr 27, 3:08 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 27, 3:17 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 43 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | HUN | Jackson, Madison, Marshall | 50 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Jackson | 24 min |
| Apr 27, 3:51 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Morgan | 24 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 34 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 31 min |
| Apr 27, 4:07 PM CDT | Tornado Warning | HUN | Madison, Morgan | 38 min |
| Apr 27, 4:09 PM CDT | Tornado Warning | HUN | Franklin | 36 min |
| Apr 27, 4:11 PM CDT | Tornado Warning | HUN | Lawrence, Limestone, Madison, Morgan | 34 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.